# SDR USAA2014041100011

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 45,815 hours, 18,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4ADOA
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OFF LIGHT WILL NOT ILLUMINATE WITH EMERGENCY LIGHT SELECTED OFF ON OVERHEAD PANEL, OFF LIGHT ILLUMINATED AFTER SEVERAL MINUTES.  R & R SWITCH 4WL IAW AMM 31-14-25, OPERATIONS CHECKED GOOD.
